# SDR AALA201812039022

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 59,239 hours, 22,315 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR SLIDE COVER LOOSE UNSECURE.  MAINTENANCE SECURED THE SLIDE COVER IAW AMM 25-00-00, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
